Wei, Chuanan and Wang, Xiaoxia - Evaluations of series of the $q$-Watson, $q$-Dixon, and $q$-Whipple type

dmtcs:3739 - Discrete Mathematics & Theoretical Computer Science, June 27, 2017, Vol 19 no. 1
Evaluations of series of the $q$-Watson, $q$-Dixon, and $q$-Whipple type

Authors: Wei, Chuanan and Wang, Xiaoxia

Using $q$-series identities and series rearrangement, we establish several extensions of $q$-Watson formulas with two extra integer parameters. Then they and Sears' transformation formula are utilized to derive some generalizations of $q$-Dixon formulas and $q$-Whipple formulas with two extra integer parameters. As special cases of these results, many interesting evaluations of series of $q$-Watson,$q$-Dixon, and $q$-Whipple type are displayed.


Source : oai:arXiv.org:1307.4307
Volume: Vol 19 no. 1
Section: Combinatorics
Published on: June 27, 2017
Submitted on: June 27, 2017
Keywords: Mathematics - Classical Analysis and ODEs


Share

Browsing statistics

This page has been seen 66 times.
This article's PDF has been downloaded 38 times.